Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A system of Volterra integral equations with blowing up solutions

Tom 146 / 2017

Wojciech Mydlarczyk Colloquium Mathematicum 146 (2017), 99-110 MSC: Primary 45G15; Secondary 45D05, 45M20. DOI: 10.4064/cm6842-1-2016 Opublikowany online: 26 August 2016

Streszczenie

A system of nonlinear integral equations related to combustion problems is considered. Necessary and sufficient conditions for the existence and explosion of positive solutions are given. Also the uniqueness of positive solutions is shown. The main results are obtained by monotonicity methods.

Autorzy

  • Wojciech MydlarczykFaculty of Pure and Applied Mathematics
    Hugo Steinhaus Center
    Wrocław University of Science and Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek